| Model Number |
TRB29-LRG-01 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the tech placed the first tr band on the patient.The device was inflated with air and took the sheath out at same time.When she disconnected the syringe from the tr band, she only had one hand available, so she just pulled the syringe off of the port.She then noticed that the site was bleeding.She put a second tr band on.She was able to use two hands and took the syringe off correctly however, noticed that the second band was not holding air and the patient started to bleed.A third tr band was placed and had hemostasis.The tech did not inflate either the band before placing on the patient.The patient did not get a hematoma.The procedure was a sudden cardiac arrest (sca).Patient was stable.Relevant tests were selective coronary angiogram.There was no blood loss.Additional information was received on 15may2025: both tr bands are large bands.The first tr band seemed to be holding air at first, however it lost air after it was inflated.The tech inflated air like normal.They got access at another sight so when she went to look at the access site of the first tr band it was bleeding.The second tr band she noticed was losing air immediately.The port was not damaged.
Additional Manufacturer Narrative
E3: occupation: tech.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.This report is for the second device used in the case, for the first device used please see mdr 1118880-2025-00071 which is referenced in section h10.
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to correct section h11 as the information was updated after the follow up no.1 submission.Please see the corrected information below: one tr band, inflator, and packaging were returned to terumo medical corporation for assessment.The sample was subject to visual analysis.No damage or deformities were noted on the band or inflator.There is 0ml left in the balloon.The sample was subject to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the connection tube to balloon tab weld.The sample failed leak testing.The sample was placed under the microscope to look at the location of the leak.Upon microscopic inspection, the inflation tube is cracked at the balloon tab weld.One tr band, inflator, and a packaging were returned for assessment.The sample was subject to visual analysis and no damage or deformities were noted on the band or inflator.The sample was subject to leak testing and the band leaked at the connection tube to balloon tab weld.Upon microscopic inspection, there is a crack in the inflation tube at the balloon tab weld.The complaint can be confirmed for air leakage issues.The cause is a crack in the inflation tube at the balloon tab weld.A nonconformance was initiated for this issue.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to provide the completed investigation results.Based on the investigation of the returned device, this report has now been deemed not reportable.One tr band, inflator, and packaging were returned to terumo medical corporation for assessment.The sample was subject to visual analysis.No damage or deformities were noted on the band or inflator.There is 0 ml left in the balloon.The sample was subject to leak testing.Approximately 18 ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the inflation tube to connection tube weld.The sample failed leak testing.The sample was placed under the microscope to look at the location of the leak.Upon microscopic inspection, the inflation tube is cracked at the connection tube weld.One tr band, inflator, and a packaging were returned for assessment.The sample was subject to visual analysis and no damage or deformities were noted on the band or inflator.The sample was subject to leak testing and the band leaked at the inflation tube to connection tube weld.Upon microscopic inspection, there is a crack in the inflation tube at the connection tube weld.The complaint can be confirmed for air leakage issues.The cause is a crack in the inflation tube at the connection tube weld.A nonconformance was initiated for this issue.Review of the device history recrod (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).